Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "N.G. Bebenin"
Found 2 record(s)
1. Electromagnetic waves in a periodic metal-dielectric structure
N.G. Bebenin
JETP, 1993, Vol. 76, No. 6, p. 1077
PDF (145.6K)

2. Absorption spectrum of n- and p-type single crystals of ferromagnetic semiconductor HgCr2Se4 in a magnetic field
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems